# SDR AALA2019120299001

- Difficulty date: November 27, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 83,674 hours, 10,152 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: BACC63CC1624PN
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR INTERRUPTED BACK TO JFK ON ACCOUNT OF ELECTRICAL SURGES IN COCKPIT, FIRST OFFICER PANEL FAILURE. NO EMERGENCY DECLARED. SUPPLEMENTAL INFORMATION: MAINTENANCE FOUND WIRE GROUNDED BETWEEN CONNECTOR D31016P PIN 11 AND CONNECTOR D21031P PIN 27 ON P310 AND P210.  REPLACED D31016P IAW SWPM 20-61-11 AND WDM 24-32-11 STANDBY PWR CHECKED NORMAL IAW AMM 24-30-00. ALL MESSAGES CLEARED. (CLOSED)
